Skip to content

Read user comments about the side effects, benefits, and effectiveness of qvar inhl.

Overall User Ratings

106 Total User Reviews

User Reviews

1-5 of 62 Next»
Condition: Asthma
12/7/2014 2:52:46 PM

Reviewer: 35-44 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 3

Comment:
It keeps messing with my voice. Don't mind the gravelly-ness (it makes me sound bluesy) but some days my voice just about disappears.

Condition: Asthma
11/24/2014 2:59:19 AM

Reviewer: mauieileen, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
This medication has been a miracle drug for me. I was diagnosed with mild persistant asthma. I used to cough a lot and now I rarely cough. I haven't noticed any side effects, thankfully. With this treatment, I don't need my rescue inhaler.

Condition: Asthma
6/14/2014 11:05:01 PM

Reviewer: 19-24 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I've had asthma for almost 10 years and have been taking only aburlte and it stopped working for me. Doctor put me on this, it did mess with my voice a little I noticed. but it helped with my breathing. I haven't taken my resuce inhaler in month!

Condition: Asthma
5/21/2014 12:43:28 PM

Reviewer: kayc8, 75 or over Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:

Condition: Asthma
3/24/2014 8:59:00 PM

Reviewer: lfd, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I experienced hoarseness and voice became gravely.. But the worse part was that it messed with my head.... I became sad and depressed for no reason.... at first didn't make the connection but when I did I quit taking it and in a few weeks was myself again. All Drs should tell their patients this is a possibility . I would not have taken it if I had known.

1-5 of 62 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.